# SDR SCNA20130510083

- Difficulty date: May 9, 2013
- Submitted: May 10, 2013
- Operation: Air carrier
- Aircraft: N804SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30689
- Aircraft time: 43,064 hours, 16,398 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY RIGHT INTERCOSTAL AFT SUPPORT BRACKET CRACKED FWD SIDE OF 500H RBL 21.  REMOVED CRACKED AFT SUPPORT BRACKET AT STA 500H RBL 21.  INSTALLED NEW SUPPORT BRACKET.
